advertisement
Question
Posted by: Daniella | 2008-11-18

anti-depressant

I am using Venlafaxine anti-depressants (effexor 150) 300 per day. I am also lactating. Should i discontinue use?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Daniella
It has been used in women while breast feeding although it is not recommended by the manufacturer. One should evaluate which would be more negative for your baby, having a depressed mom, or getting in a little bit of her antidepressant. One would also need to watch out for signs of side effects in the baby. See http://depression.emedtv.com/effexor/effexor-and-breastfeeding.html
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement